Artículo

Analysis of fractional duffing oscillator

Eze, S. C.

Facultad de Ciencias, UNAM, publicado en Revista Mexicana de Física, y cosechado de Revistas UNAM

Licencia de uso

Procedencia del contenido

Entidad o dependencia
Facultad de Ciencias, UNAM
Revista
Repositorio
Contacto
Revistas UNAM. Dirección General de Publicaciones y Fomento Editorial, UNAM en revistas@unam.mx

Cita

Eze, S. C. (2020). Analysis of fractional duffing oscillator. Revista Mexicana de Física; Vol 66, No 2 Mar-Apr: 187-191. Recuperado de https://repositorio.unam.mx/contenidos/4108370

Descripción del recurso

Autor(es)
Eze, S. C.
Tipo
Artículo de Investigación
Área del conocimiento
Físico Matemáticas y Ciencias de la Tierra
Título
Analysis of fractional duffing oscillator
Fecha
2020-03-01
Resumen
In this contribution, a simple analytical method (which is an elegant combination of a well known methods; perturbation method and Laplace method) for solving non-linear and non-homogeneous fractional differential equations is pro- posed. In particular, the proposed method was used to analysed the fractional Duffing oscillator.The technique employed in this method can be used to analyse other nonlinear fractional differential equations, and can also be extended to non- linear partial fractional differential equations.The performance of this method is reliable, effective and gives more general solution.
Tema
Fractional calculus, fractional Duffing oscillator, analytical method.
Idioma
eng
ISSN
2683-2224 (digital); 0035-001X (impresa)

Enlaces